Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 1

Power moments and value distribution of functions
Titus Hilberdink.
Trans. Amer. Math. Soc. 371 (2019), 1-31
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885136
Algebraic curves uniformized by congruence subgroups of triangle groups
Pete L. Clark and John Voight.
Trans. Amer. Math. Soc. 371 (2019), 33-82
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885137
Densities of primes and realization of local extensions
A. B. Ivanov.
Trans. Amer. Math. Soc. 371 (2019), 83-103
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885138
Orbits of primitive $k$-homogenous groups on $(n-k)$-partitions with applications to semigroups
João Araújo, Wolfram Bentz and Peter J. Cameron.
Trans. Amer. Math. Soc. 371 (2019), 105-136
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885139
Serre’s uniformity conjecture for elliptic curves with rational cyclic isogenies
Pedro Lemos.
Trans. Amer. Math. Soc. 371 (2019), 137-146
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885140
Realizing algebraic invariants of hyperbolic surfaces
BoGwang Jeon.
Trans. Amer. Math. Soc. 371 (2019), 147-172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885141
Waldspurger formula over function fields
Chih-Yun Chuang and Fu-Tsun Wei.
Trans. Amer. Math. Soc. 371 (2019), 173-198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885142
Transformation properties for Dyson’s rank function
F. G. Garvan.
Trans. Amer. Math. Soc. 371 (2019), 199-248
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885143
The generating function of the $M_{2}$-rank of partitions without repeated odd parts as a mock modular form
Chris Jennings-Shaffer.
Trans. Amer. Math. Soc. 371 (2019), 249-277
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885144
Exotic elliptic algebras
Alex Chirvasitu and S. Paul Smith.
Trans. Amer. Math. Soc. 371 (2019), 279-333
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885145
Scarcity of cycles for rational functions over a number field
Jung Kyu Canci and Solomon Vishkautsan.
Trans. Amer. Math. Soc. 371 (2019), 335-356
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885146
Distribution of integral division points on the algebraic torus
Philipp Habegger and Su-ion Ih.
Trans. Amer. Math. Soc. 371 (2019), 357-386
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885147
Relative cluster tilting objects in triangulated categories
Wuzhong Yang and Bin Zhu.
Trans. Amer. Math. Soc. 371 (2019), 387-412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885148
On the $p$-adic periods of the modular curve $X(Γ_{0}(p) ∩Γ(2))$
Adel Betina and Emmanuel Lecouturier.
Trans. Amer. Math. Soc. 371 (2019), 413-429
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885149
Coupling by reflection and Hölder regularity for non-local operators of variable order
Dejun Luo and Jian Wang.
Trans. Amer. Math. Soc. 371 (2019), 431-459
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885150
The spacetime of a shift endomorphism
Van Cyr, John Franks and Bryna Kra.
Trans. Amer. Math. Soc. 371 (2019), 461-488
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885151
The prime spectra of relative stable module categories
Shawn Baland, Alexandru Chirvasitu and Greg Stevenson.
Trans. Amer. Math. Soc. 371 (2019), 489-503
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885152
Strengthened volume inequalities for $L_{p}$ zonoids of even isotropic measures
Károly J. Böröczky, Ferenc Fodor and Daniel Hug.
Trans. Amer. Math. Soc. 371 (2019), 505-548
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885153
Covers of stacky curves and limits of plane quintics
Anand Deopurkar.
Trans. Amer. Math. Soc. 371 (2019), 549-588
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885154
Triple planes with $p_{g}=q=0$
Daniele Faenzi, Francesco Polizzi and Jean Vallès.
Trans. Amer. Math. Soc. 371 (2019), 589-639
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885155
Local restriction theorem and maximal Bochner-Riesz operators for the Dunkl transforms
Feng Dai and Wenrui Ye.
Trans. Amer. Math. Soc. 371 (2019), 641-679
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885156
Contractive inequalities for Bergman spaces and multiplicative Hankel forms
Frédéric Bayart, Ole Fredrik Brevig, Antti Haimi, Joaquim Ortega-Cerdà and Karl-Mikael Perfekt.
Trans. Amer. Math. Soc. 371 (2019), 681-707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885157
Fundamental group and analytic disks
Dayal Dharmasena and Evgeny A. Poletsky.
Trans. Amer. Math. Soc. 371 (2019), 709-728
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885158
A restricted Magnus property for profinite surface groups
Marco Boggi and Pavel Zalesskii.
Trans. Amer. Math. Soc. 371 (2019), 729-753
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3885159